This paper is a shortened version of .
Two conjectures on the arithmetic in ℝ and ℂ†
Article first published online: 29 MAR 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 56, Issue 2, pages 175–184, March 2010
How to Cite
Tyszka, A. (2010), Two conjectures on the arithmetic in ℝ and ℂ. Mathematical Logic Quarterly, 56: 175–184. doi: 10.1002/malq.200910004
- Issue published online: 29 MAR 2010
- Article first published online: 29 MAR 2010
- Manuscript Accepted: 3 JUN 2009
- Manuscript Revised: 2 JUN 2009
- Manuscript Received: 3 JAN 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!